# SDR CA141202012

- Difficulty date: November 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER LEVELING OFF AT FL410, POWER WAS BEING REDUCED TO SET NORMAL CRUISE THRUST, A LOUD NOISE WAS HEARD FROM THE RT SIDE OF THE PLANE.  THE PLANE SHOOK AND YAWED BRIEFLY TO THE RT.  OCCURRENCE HAPPENED ONLY ONCE.  FUEL FLOW AND ITT REMAINED STABLE.  THE RT ITT WAS HIGHER THAN THE LT BY ABOUT 50 DEGREES BUT WELL WITHIN LIMITS.
